Finite addition theorems, I

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

It is proved that if N, k are positive integers, A ⊂ {1, 2, ..., N} and |A |> N k + 1, then there are integers d, l, m such that 1 ≤ d ≤ k - 1, 1 ≤ l < 118k, and {(m + 1)d, (m + 2)d, ..., (m + N)} ⊂ lA.

Original languageEnglish
Pages (from-to)114-130
Number of pages17
JournalJournal of Number Theory
Volume32
Issue number1
DOIs
Publication statusPublished - May 1989

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finite addition theorems, I'. Together they form a unique fingerprint.

  • Cite this